Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having red rash on chest, blisters on forearm. What it could be?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
I have a red rash on my chest for the last 5-6 days, yesterday some blisters developed on my forearm. What could be?
Posted Thu, 16 May 2013 in Skin Hair and Nails
 
 
Answered by Dr. Sudarshan 2 hours later
Hi XXXXXX
Thanks for writing in.
Ive gone through the images.
The condition can be milliaria,insect bite ,herpes zoster etc.
Also I would like to know-
Is there any itching/pain over the area?
Is it spreading /static?
Do you have fever /malaise?
Do you had any recent outdoor activity?
Any change in cosmetics/soap/perfume etc?

Can you upload better close up images of the area.

Answer the above questions and we can continue the discussion here.
I will be available for follow up.

Regards
DrSudarshan
MD
Dermatology
Above answer was peer-reviewed by
 
Follow-up: Having red rash on chest, blisters on forearm. What it could be? 32 minutes later
Is there any itching/pain over the area?
Some itching...
Is it spreading /static?
seems static
Do you have fever /malaise?
no fever, maybe mild malaise...
Do you had any recent outdoor activity?
went to the beach sunday, but this is first time this has happend
Any change in cosmetics/soap/perfume etc?
no

working on the pictures
Follow-up: Having red rash on chest, blisters on forearm. What it could be? 20 minutes later
uploaded 2 more pics
 
 
Answered by Dr. Sudarshan 36 hours later
Hi Again,
Ive gone through the new pics uploaded.
It appears to be insect bite with eczematisation.
You need to take tab.Zyrtec twice daily and apply hydrocortisone cream 1% over the area . The rash should subside by 7-8 days.
Hope this helps.
I will be available for follow up.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor